Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Effect of taking metabolic enhancer in high blood pressure

if your blood pressure is 130/90 and are taking a metabolic enhancer what are the dangers if any? I recently joined a weight loss clinic and was put on a metabolic enhancer, flaxseed, multivitamins and protein shakes to loose weight. But, I have been feeling anxious, jittery, and cannot sleep. I m 44. When I talked to the clinic they said not to be concerned. Should I be concerned? Something doesn t sit right with me especially if my body is telling me different. Any information would be appreciated.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hay, give your doctor a call. Did you talk to your weight loss clinic or your medical clinic? If I were you I'd give your doctor a call.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor